MathSciNet Relay Station
MathSciNet bibliographic data
MR2357321 (2009c:46088) 46L54 (06A07 44A35)
Belinschi, Serban T.; Nica, Alexandru $\eta$-series and a Boolean Bercovici-Pata bijection for bounded $k$-tuples. Adv. Math. 217 (2008), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement